# SDR SWAA2013111822494

- Difficulty date: November 3, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 53,857 hours, 30,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT LT NR 1 WINDOW FRAME CRACKED IN FRAME AT OTBD TOP CORNER FRAME TO STRUCTURE ATTACH FASTENER HOLE ON ATTACH FLANGE.  R & R FRAME IAW ACO.
